RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, Number 2, Pages 99–102 (Mi basm317)  

The Ricci-flat spaces related to the Navier–Stokes equations

Valery Dryuma

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova, Chişinău, Moldova

Abstract: Examples of the Riccii-flat metrics associated with the equations of Navier–Stokes are constructed. Their properties are investigated.

Keywords and phrases: Riemann metrics, geodesics, Navier–Stokes equations.

Full text: PDF file (84 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 34C14
Received: 21.05.2012
Language: English

Citation: Valery Dryuma, “The Ricci-flat spaces related to the Navier–Stokes equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 2, 99–102

Citation in format AMSBIB
\Bibitem{Dry12}
\by Valery~Dryuma
\paper The Ricci-flat spaces related to the Navier--Stokes equations
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2012
\issue 2
\pages 99--102
\mathnet{http://mi.mathnet.ru/basm317}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3076236}
\zmath{https://zbmath.org/?q=an:1268.53025}


Linking options:
  • http://mi.mathnet.ru/eng/basm317
  • http://mi.mathnet.ru/eng/basm/y2012/i2/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:106
    Full text:43
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019